Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   April 2004 , Volume 1 , Number 1; Page(s) 79 To 79.
 
Paper: 

COUNTABLE COMPACTNESS AND THE LINDELOF PROPERTY OF L-FUZZY SETS

 
 
Author(s):  SHI F.G.
 
* 
 
Abstract: 
In this paper, countable compactness and the Lindelof property are defined for L-fuzzy sets, where L is a complete de Morgan algebra. They don*t rely on the structure of the basis lattice L and no distributivity is required in $L$. A fuzzy compact L-set is countably compact and has the Lindelof property. An L-set having the Lindelof property is countably compact if and only if it is fuzzy compact. Many characterizations of countable compactness and the Lindelof property are presented by means of open L-sets and closed L-sets when L is a completely distributive de Morgan algebra.
 
Keyword(s): 
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 131
 
Latest on Blog
Enter SID Blog